Could this be it?!
3 Replies
Drew - May 24

I started Clomid on the 5th of May (cd 3-7) and was supposed to o on the 17th or somewhere in there. But I think I may have o'd earlier than that. Now I'm feeling tired, have had a constant headache, not as "regular" with my bowels, feeling a little unwell off and on, and my lower abdomen feels harder. My dh and I have also noticed that the bone above my vagina (I think its my pubic bone) seems more forward, like maybe it has moved. He also says my vagina looks darker. If these are signs of pg, isnt it kinda early for them, or is it just my body changing from the Clomid? Any input would REALLY be appreciated! Thanks!


Melissa - May 24

Hi Drew. It should be really early for any symptoms to show. I started clomid on the same day and have noticed nausia, but I'm positive it's from the clomid. Have you tested yet?


Drew - May 24

Hi Melissa, no, I havent tested yet. When I was pregnant with my daughter, hpt's never worked untill almost my fourth month. My gyn said if I have no af by the 7th of June, then come into his office for blood work. I thought it may be too early for this too, but strange things are happening, and I feel so weird. Must be the Clomid. Thanks for your reply, and good luck!


Melissa - May 24

Well, you may want to check. You know, all pregnancies are different. Good luck!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?